Translator Disclaimer
2008 Hyperbolic $2$–dimensional manifolds with $3$–dimensional automorphism group
Alexander V Isaev
Geom. Topol. 12(2): 643-711 (2008). DOI: 10.2140/gt.2008.12.643

Abstract

In this paper we determine all Kobayashi-hyperbolic 2–dimensional complex manifolds for which the group of holomorphic automorphisms has dimension 3. This work concludes a recent series of papers by the author on the classification of hyperbolic n–dimensional manifolds, with automorphism group of dimension at least n21, where n2.

Citation

Download Citation

Alexander V Isaev. "Hyperbolic $2$–dimensional manifolds with $3$–dimensional automorphism group." Geom. Topol. 12 (2) 643 - 711, 2008. https://doi.org/10.2140/gt.2008.12.643

Information

Received: 17 November 2006; Accepted: 19 January 2008; Published: 2008
First available in Project Euclid: 20 December 2017

zbMATH: 1143.32016
MathSciNet: MR2403798
Digital Object Identifier: 10.2140/gt.2008.12.643

Subjects:
Primary: 32M05, 32Q45

Rights: Copyright © 2008 Mathematical Sciences Publishers

JOURNAL ARTICLE
69 PAGES


SHARE
Vol.12 • No. 2 • 2008
MSP
Back to Top